# SDR 9716759993

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS ON SEATS ROW 14 THROUGH 17 REMAINED ON WITH ALL OTHER LIGHTS OFF.  RECYCLED EMERGENCY LIGHT SWITCH AND ALL CHECKED NORMAL.
